Ask a doctor

Can Nodules Caused by Sculptra Cause Excessive Saliva in Mouth?

In Fall of 2011' I had 2 injections of Sculptra over 3 mos. In March of 2012 I had a 4 tooth dental bridge. In May of 2012 I developed nodules inside cheeks that were biopsied as Chronic Sialadenitis and Incipient Mucus Escape Reaction. I have experienced excessive saliva constantly since the bridge was put. I am seriously considering having it removed at considerable expense. Is it possible the saliva and and mucus escape is causing the problem and not the bridge? Need to know ASAP.

Doctor Answers (1)

Sculptra injections and excess saliva

+1

I don't think that I have the knowledge to completely answer your question, but I do not believe that any of your issues are caused from the Sculptra injections.  The nodules that you developed are not the type of nodules that would develop as result of Sculptra.  I think you need to discuss your saliva issue with your dentist.    

San Francisco Facial Plastic Surgeon
5.0 out of 5 stars 13 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...